# SDR R61A201710080738

- Difficulty date: October 8, 2017
- Submitted: October 8, 2017
- Operation: Air carrier
- Aircraft: N823MD
- Make and model: Emb ERJ 170-100
- Aircraft serial: 17000044
- Aircraft time: 30,387 hours, 19,933 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 17003237065
- Condition: Corroded
- Location: Frames 7-12
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON COCOKPIT FLOOR LT DOUBLER FROM FRAMES 7 - 12.  REMOVED AND REPLACED THE COCKPIT FLOOR DOUBLER IAW SRM 51-41-02, AND
ETD2017-170-078776.
